# SDR AALA2009020900037

- Difficulty date: January 23, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 29,010 hours, 11,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD AND DOOR SILL SUPPORT CREASE ANGLE AT STATION 980 TO 993 AND RIGHT BUTTLINE 48.  REPAIRED ANGLE IN ACCORDANCE WITH SRM 51 70 11 2R.
